Some Hermite-Hadamard type inequalities for functions whose exponentials are convex

[img]
03-dragomir-final.pdf - Published Version (258kB)
Restricted to Repository staff only

Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Gomm, Ian (2015) Some Hermite-Hadamard type inequalities for functions whose exponentials are convex. Studia Universitatis Babeş-Bolyai Mathematica, 60 (4). 527 - 534. ISSN 2065-961X

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31741
Official URL http://www.cs.ubbcluj.ro/~studia-m/2015-4/03-drago...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Convex functions; Hermite-Hadamard inequality; special means
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login